IJPAM: Volume 96, No. 2 (2014)
DOUBLE LINES, LINES AND DOUBLE
POINTS IN A PROJECTIVE SPACE
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We study the Hilbert function of general unions of double points and a `` small '' number of lines and double lines. Non asymptotic results are given only for .
Received: June 14, 2014
AMS Subject Classification: 14N05, 14H99
Key Words and Phrases: postulation, Hilbert function, fat point, unions of lines, double line
Download paper from here.
DOI: 10.12732/ijpam.v96i2.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 249 - 278